Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "G.M. Avdeeva"
Found 1 record(s)
1. Expansion of the equation of state in the (4 - \varepsilon)-dimensional Heisenberg model
G.M. Avdeeva
JETP, 1973, Vol. 37, No. 2, p. 377
PDF (303.5K)

Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems